I tried Betaine HCL to lower my estrogen levels and I believe I’ve had a severe reaction to it. The past 3 days, I felt like I was in a movie, totally outside myself. My gut biome was severely damaged when I took the pill, as I’ve had horrific-smelling, often gas for many months. After taking the supplement, It seems to have completely disturbed my entire system. To @Ozeph, you told me to proceed with caution and I believed I did; it was unforeseeable. Please note during this time I was also trying CDnuts’ protocol with juice feasting in the mornings. The juice was composed of cucumber, celery stalks, red grapes, strawberries, mixed lettuce greens (in the plastic container), and green apples. I am not sure which caused the reaction. I do know that I aggravated a very unstable system, and it is very apparent to me that the condition I have is not reversible. I have put on rapid amounts of pale, fluid-fat like @holyhead describes. I’ve put it on in a layer around my entire body, when I squeeze it together it crunches. I’ve had a total endocrine shutdown. It is especially apparent on the underside of my arms and lower abdomen. I have searched and tried to find the glimmer of hope, that some men with these symptoms do recover, but there are none documented. I believe this will be one of my last posts here, as I will not move forward and live like this. From observing the site, I believe I am a relatively rare case of PFS, as I took a single 1mg pill and within 7 months I have gone from a “spacey feeling” and ball ache, inability to focus eyes or read print, architectural changes in penile tissue, generalized weakness across entire body, and total lack of motivation or caring, to a complete cognitive shift, constant muscle twitches and wasting, aromatization of the entire body, complete intolerance to cold, gynocomastia, completely lost cognitively, and gaining fluid at a rapid rate. I think it is important to note that the slight muscle twitches seem to go along with the fluid accumulation, as the past week I’ve had steady, weak muscle twitches in the backs of my arms where the fluid is accumulating. I’ve also had a steady, weak pulsating twitch in my abdominis for about 3 days; this was from walking up an incline hill and I felt it pull slightly. My muscles have completely wasted. I hope that any other inquiries about my condition can be found among my posts.
It is incredible that just a 1mg pill has ruined my life. I am so sorry this has happened to all of you, but I am not as strong. I cannot move forward and live my life like this, as just 7 months ago I had an incredible physique, a new job pending acceptance into any PT school of my choosing, and a fully functioning mind - a beautiful mind. I’ve always prided myself on it. I am so heartbroken and destroyed and I’ve asked God for help for the past 7 months with no answer. It’s possible I’ve done things in my life that have led me to this damnation, being obsessive, neurotic, I have no idea. But I have went and destroyed my fucking life. My adolescent and adult dream was being a Doctor of Physical Therapy, to understand the body, assist those with theirs, and maintain a good quality of life for a number of years. I am finally here but so destroyed. It is very apparent to the faculty and students that I am not present, and I cannot continue. I was a hard worker, I clawed my way from government housing throughout high school and into University. I grew up with nothing but a loving Grandfather, who I miss dearly, and who was the best man I’ve ever known. He would be ashamed of what I’ve become. I hope that when I see him, he’ll understand. I have ruined my life by taking this fucking poison and I hope this community continues to grow, thrive, and spread awareness so that men won’t risk losing absolutely everything for something that doesn’t even matter. I am so thankful for @Mcbbould, @cement, and @teddy25 and their support through this. Some of the best guys I’ve ever talked to. Please continue to spread the word about this horrific disease. It is unbelievable that this pill is still being distributed.
I hope you do find a cure.